# SDR SIMA200510109

- Difficulty date: April 4, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N701MH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP INSPECTION, FOUND DOUBLER AT FRAME 20 CORRODED.  INSTALLED NEW DOUBLER IAW SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
